# SDR SWIA2023081101

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 16,782 hours, 12,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES ON LH FUSELAGE SKIN BETWEEN FR10-FR11 AND STGR 16L- STGR 17L (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
